MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV10F45/80
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, a 24mm amplatzer septal occluder (lot number: 6184089) was deployed using a 10f amplatzer torqvue delivery system (lot number: 5790870).While repositioning the device, the la disc failed to be re-captured.The physician removed the device through the femoral vein and the case was aborted.The patient was taken to surgery to close the asd.The patient is reported to be stable.
 
Additional Manufacturer Narrative
The reported event of failure to recapture the left atrial disc could not be confirmed.The results of this investigation confirmed the device all functional and dimensional specifications when analyzed at abbott.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event remains unknown.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8032679
Report Number2135147-2018-00199
Device Sequence Number11129063
Product Code DQY
UDI-Device Identifier00811806010878
UDI-Public00811806010878
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number9-ITV10F45/80
Device Catalogue Number9-ITV10F45/80
Device Lot Number5790870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight60